I have taken Seroquel since December 2001. I'm having memory problems and wonder if it's due to long term use of Seroquel. I am also recovered alcoholic of 20 years, and did not sleep well since I quit drinking. Can you help?
There are so many options, only your Dr could make the proper recommendation. I would say however, if it's been that long any change should be exceedingly gradual, allowing several months of supervised, gradual reduction of the primary medication before another is started, otherwise withdrawal and overlap will occur and exacerbate the sleeping issues among other things.
May I add my congratulations, as I am just passing my 8th year.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 4 answers
Posted 13 Jun 2011 • 3 answers
Posted 24 Oct 2011 • 2 answers
Posted 1 Aug 2012 • 4 answers
Posted 20 Oct 2016 • 4 answers